MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5 F TL HF POWERPICC SOLO TLS STC; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5 F TL HF POWERPICC SOLO TLS STC; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9395118Q
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezb0368 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported that the catheter kinked after it was inserted into the hub.No patient injury reported.

Brand Name
5 F TL HF POWERPICC SOLO TLS STC
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6350831
Report Number3006260740-2017-00123
Device Sequence Number830006
Product Code LJS
UDI-Device Identifier00801741035913
UDI-Public(01)00801741035913(17)180728(10)REZB0368
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number9395118Q
Device Lot NumberREZB0368
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1